What causes sticky stool while suffering from rectal cancer?
my father is complaining of sticky stools. He was diagnosed with rectal cancer a yaear ago underwent radiotherapy and had a part of his rectum removed. he has also suffered a stroke 3 months ago. does he has to discuss this with his surgeon or will a diet change help, he is also on warfarin, does this interact
Sticky stools may be due to post radiation induced irritation of mucosa or it may be due to dysentery or pruritis or colitis. Get a stool examination and microscopy.
Use tablet Sporulac thrice a day for five days. tablet Ofloxacine and Ornidazole twice a day for five days. If symptoms not improved please consult your doctor he will examine and treat you accordingly. Take care.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Penchila Prasad Kandikattu , Internal Medicine Specialist
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]